MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMBOLD? PACKING; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION EMBOLD? PACKING; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001394260000600
Medical Device Problem Codes Premature Activation (1484); Stretched (1601); Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the coil stretched and protruded from the target lesion, and needed to be snared from the vasculature.An embold packing was selected for use in the renal embolization procedure.The coil was advanced to the target lesion without resistance.When the coil was retracted, the coil stretched and deployed prematurely, protruding from the target vessel into the aorta.A snare was used to remove the coil from the patient.An additional embold coil was used to complete the procedure.There were no patient complications.
 
Additional Manufacturer Narrative
Device evaluation: the returned device consists of embold packing coil in 2 pieces.The device was examined visually to reveal packing coil broke and stretched in a snare.The delivery system was not returned.Another piece of the coil was stretched wrapped around the returned non-bsc microcatheter.The stretched coil was removed from the microcatheter.Media submitted with the complaint has been thoroughly examined and evaluated to reveal a stretched coil and coil protruding from target site.
 
Event or Problem Description
It was reported that the coil stretched and protruded from the target lesion, and needed to be snared from the vasculature.An embold? packing was selected for use in the renal embolization procedure.The coil was advanced to the target lesion without resistance.When the coil was retracted, the coil stretched and deployed, protruding from the target vessel into the aorta.A snare was used to remove the coil from the patient.An additional embold coil was used to complete the procedure.There were no patient complications.

Brand Name
EMBOLD? PACKING
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22310505
Report Number2124215-2025-41129
Device Sequence Number8082297
Product Code KRD
UDI-Device Identifier00191506026615
UDI-Public(01)00191506026615(17)270822(10)34692122
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K230706
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001394260000600
Device Catalogue NumberM001394260000600
Device Lot Number0034692122
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Supplement Date Received by Manufacturer07/02/2025
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown